Energy-consistent conservative schemes for the transport equation
Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 993-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_7_a17,
author = {M. I. Bakirova and V. V. Nikishin and N. N. Tyurina and A. P. Favorski},
title = {Energy-consistent conservative schemes for the transport equation},
journal = {Differencialʹnye uravneni\^a},
pages = {993--994},
year = {1997},
volume = {33},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_7_a17/}
}
TY - JOUR AU - M. I. Bakirova AU - V. V. Nikishin AU - N. N. Tyurina AU - A. P. Favorski TI - Energy-consistent conservative schemes for the transport equation JO - Differencialʹnye uravneniâ PY - 1997 SP - 993 EP - 994 VL - 33 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_7_a17/ LA - ru ID - DE_1997_33_7_a17 ER -
M. I. Bakirova; V. V. Nikishin; N. N. Tyurina; A. P. Favorski. Energy-consistent conservative schemes for the transport equation. Differencialʹnye uravneniâ, Tome 33 (1997) no. 7, pp. 993-994. http://geodesic.mathdoc.fr/item/DE_1997_33_7_a17/